How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Drugdad Your Own Question
Drugdad
Drugdad, Pharmacist
Category: Pharmacy
Satisfied Customers: 1726
Experience:  I have a doctor of pharmacy degree with experience in both retail and hospital. I will be happy to share this knowledge with you
66334938
Type Your Pharmacy Question Here...
Drugdad is online now
A new question is answered every 9 seconds

I am taking Pravastin for 6 months now. I have become a

Customer Question

I am taking Pravastin for 6 months now. I have become a couch potato. could the Pravasatin be the reason
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no on doctor appointment in two weeks. age 74 other meds are gipzide metformin, antenol,lorsartin/hetz,me. others are B12, fish oil,loxicam, tumeric,d-3
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take all of above daily . alergic to Keeflex
JA: Anything else in your medical history you think the doctor should know?
Customer: High blood pressure Diabetis, Arthritis
Submitted: 2 months ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 2 months ago.
Hi! I'm Dr. Bridget. Are you feeling very tired and weak? Any pain or discomfort in your muscles?